sexologist-icon
Itching and skin rashes
I am having Itching and skin rashes after taking Novelon (a contraceptive pill). I have taken 07 tablets so far (from 16-Feb-2016 to 22-Feb-2016). Shall I discontinue taking it from today? There is some time (around 5 days) before I could visit the doctor. So what shall be best to do now?
132 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
Hello,side effects of oral contraceptives include headache, chest pain , weight gain , flushing ,but If your allergic to Navelon you can stop it . But you should use other contraceptive for your family planning like condoms .Don't take risk with allegic issues ,better to consult your gynacological ,she may prescribe you some other oc pills .Make sure that your not taking any other medicines.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.